# SDR AT0000223

- Difficulty date: April 27, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N825AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47319
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stop
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON 4TH DOOR STOP AFT SIDE OF FORWARD PASSENGER DOOR.  CUT OUT CRACK, FABRICATED FILLER DOUBLER AND TRIPLER AND INSTALLED REPAIR IAW EO 09-5310-29-E1475, REV A.
